Alert archive / Puerto Rico / Small Craft Advisories in 2017
Small Craft Advisory 27, NWS JSJ
NWS JSJ issued this small craft advisory at Jul 18, 2017, 3:19 AM CDT. It took effect at Jul 18, 2017, 7:00 PM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2017, 3:19 AM CDT (08:19 UTC)
- In effect from
- Jul 18, 2017, 7:00 PM CDT
- Expired
- Jul 20, 2017, 3:03 AM CDT
- In force
- 32 hr
- Issued by
- NWS JSJ
The text
As transmitted.
864 WHCA72 TJSJ 180819 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 419 AM AST TUE JUL 18 2017 ...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT... .TROPICAL STORM DON EXPECTED TO MOVE ACROSS THE CARIBBEAN SEA LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT...RESULTING IN HAZARDOUS SEAS ACROSS MOST OF THE LOCAL WATERS. AMZ722-725-181630- /O.NEW.TJSJ.SC.Y.0027.170719T0800Z-170720T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 419 AM AST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 8 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 8 PM AST WEDNESDAY. * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-741-181630- /O.NEW.TJSJ.SC.Y.0027.170719T0800Z-170720T0800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 419 AM AST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM AST THURSDAY. * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
588 WHCA72 TJSJ 181523 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1123 AM AST TUE JUL 18 2017 ...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS FROM TONIGHT THROUGH LATE WEDNESDAY NIGHT... .HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL WATERS AS TROPICAL STORM DON MOVES WELL SOUTH ACROSS THE CARIBBEAN SEA. AMZ715-735-182330- /O.EXB.TJSJ.SC.Y.0027.170719T0000Z-170719T2200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 1123 AM AST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM AST WEDNESDAY. * WINDS...EAST 15 TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-182330- /O.EXB.TJSJ.SC.Y.0027.170719T1000Z-170719T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1123 AM AST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 AM TO 6 PM AST WEDNESDAY. * WINDS...EAST 15 TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-722-732-741-182330- /O.EXT.TJSJ.SC.Y.0027.170719T0000Z-170720T0800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1123 AM AST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 4 AM AST THURSDAY... * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-182330- /O.EXT.TJSJ.SC.Y.0027.170719T0000Z-170719T2200Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 1123 AM AST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 PM AST WEDNESDAY... * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
959 WHCA72 TJSJ 182002 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 402 PM AST TUE JUL 18 2017 ...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS FROM TONIGHT THROUGH LATE WEDNESDAY NIGHT... .HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL WATERS AS TROPICAL STORM DON MOVES WELL SOUTH ACROSS THE CARIBBEAN SEA. AMZ710-722-732-741-190415- /O.CON.TJSJ.SC.Y.0027.170719T0000Z-170720T0800Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 402 PM AST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM AST THURSDAY... * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-735-190415- /O.CON.TJSJ.SC.Y.0027.170719T0000Z-170719T2200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 402 PM AST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM AST WEDNESDAY... * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-190415- /O.CON.TJSJ.SC.Y.0027.170719T1000Z-170719T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 402 PM AST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM AST WEDNESDAY... * WINDS...EAST 15 TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
588 WHCA72 TJSJ 190130 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 930 PM AST TUE JUL 18 2017 ...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS FROM TONIGHT THROUGH EARLY THURSDAY MORNING... .HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL WATERS AS TROPICAL STORM DON MOVES WELL SOUTH ACROSS THE CARIBBEAN SEA. AMZ710-722-732-741-190930- /O.EXT.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 930 PM AST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST THURSDAY... * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-735-190930- /O.EXT.TJSJ.SC.Y.0027.000000T0000Z-170720T0000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 930 PM AST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST WEDNESDAY... * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-190930- /O.EXT.TJSJ.SC.Y.0027.170719T1200Z-170720T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 930 PM AST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 8 PM AST WEDNESDAY... * WINDS...EAST 15 TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
648 WHCA72 TJSJ 190810 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 410 AM AST WED JUL 19 2017 ...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS THROUGH THURSDAY MORNING... .HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL WATERS AS THE REMNANTS OF TROPICAL STORM DON MOVES WELL SOUTH ACROSS THE CARIBBEAN SEA. AMZ710-722-732-741-191615- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 410 AM AST WED JUL 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THURSDAY... * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-725-735-191615- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T0000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 410 AM AST WED JUL 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-191615- /O.CON.TJSJ.SC.Y.0027.170719T1200Z-170720T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 410 AM AST WED JUL 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM AST THIS EVENING... * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
953 WHCA72 TJSJ 191515 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1115 AM AST WED JUL 19 2017 ...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS THROUGH THURSDAY MORNING... .HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL WATERS AS THE REMNANTS OF TROPICAL STORM DON MOVES WELL SOUTH ACROSS THE CARIBBEAN SEA. AMZ710-722-732-741-192315- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1115 AM AST WED JUL 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THURSDAY... * WINDS...EAST 15 TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-725-735-192315- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 1115 AM AST WED JUL 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST 15 TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
517 WHCA72 TJSJ 192029 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 429 PM AST WED JUL 19 2017 ...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS THROUGH THURSDAY MORNING... .HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL WATERS AS THE REMNANTS OF TROPICAL STORM DON MOVES WELL SOUTH ACROSS THE CARIBBEAN SEA. AMZ715-725-192130- /O.CAN.TJSJ.SC.Y.0027.000000T0000Z-170720T0000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 429 PM AST WED JUL 19 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ722-192130- /O.CAN.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 429 PM AST WED JUL 19 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ712-735-200000- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 429 PM AST WED JUL 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS UP TO 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-741-200430- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 429 PM AST WED JUL 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THURSDAY... * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS UP TO 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
878 WHCA72 TJSJ 192348 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 748 PM AST WED JUL 19 2017 ...HAZARDOUS SEAS EXPECTED THROUGH THURSDAY MORNING... .HAZARDOUS MARINE CONDITIONS ARE EXPECTED MAINLY ACROSS THE OFFSHORE CARIBBEAN WATERS AND THE MONA PASSAGE. AMZ712-735-200100- /O.EXP.TJSJ.SC.Y.0027.000000T0000Z-170720T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 748 PM AST WED JUL 19 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM AST THIS EVENING... HOWEVER, SMALL CRAFTS SHOULD EXERCISE CAUTION ACROSS THESE WATERS. $$ AMZ710-200600- /O.EXT.TJSJ.SC.Y.0027.000000T0000Z-170720T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 748 PM AST WED JUL 19 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM AST THURSDAY... * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS UP TO 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-200800- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 748 PM AST WED JUL 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THURSDAY... * WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS UP TO 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
909 WHCA72 TJSJ 200803 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 403 AM AST THU JUL 20 2017 ...SEAS EXPECTED BELOW 7 FEET... .BUOYS ACROSS THE LOCAL ATLANTIC AND CARIBBEAN WATERS ARE INDICATING THAT SEAS ARE NOW AT 6 FEET OR LESS. THEREFORE THE SMALL CRAFT ADVISORIES EXPIRED OR WERE CANCELLED. AMZ732-741-200915- /O.CAN.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 403 AM AST THU JUL 20 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. HOWEVER, SMALL CRAFTS SHOULD EXERCISE CAUTION ACROSS THESE WATERS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 17, 8:35 PM CDT, 6 hours 44 minutes earlier.
Area forecast discussion, Jul 17, 8:35 PM CDT, 6 hours 44 minutes before
Area Forecast Discussion National Weather Service San Juan PR 935 PM AST Mon Jul 17 2017 .UPDATE/NEAR TERM...POPs were adjusted to match current and expected conditions. Trade wind showers will continue at times. Locally induced afternoon thunderstorms will continue to prevail each day across west Puerto Rico. There are two areas of disturbed weather across the tropical Atlantic which are monitored by the National Hurricane Center. The first feature likely to pass south of the area on Wednesday followed by the second feature passing northeast of the area Fri-Sat. && .AVIATION...VFR conds are expected at all TAF sites overnight with -SHRA possible at the Leeward and USVI terminals as well as JSJ. SHRA and TSRA expected aft 18/16z and may result in MVFR conds in and around JMZ/JBQ through 18/22z. Light and variable winds overnight, becoming easterly 10-15 knots aft 18/13z with some sea breeze variations. && .MARINE...No changes to previous discussion, seas are expected to briefly increase up to 7 feet with occasional seas up to 9 feet on Wednesday as an area of low pressure moves south of the area. && .PREV DISCUSSION... /issued 350 PM AST Mon Jul 17 2017/ SHORT TERM...Tonight thru Thu... Shower and thunderstorm activity has now begun over Puerto Rico and downstream from the U.S. Virgin Islands with low level flow east southeast. Thunderstorms were first seen over or near Rincon at 17/1745Z. Tops have already surpassed 50 kft there. Activity is moving into the Mona Channel at this time. On Tuesday a narrow band of moisture moves through the area in time for the afternoon heating and better showers are expected. This followed by a wind surge Tuesday night and Wednesday that is being generated by a passing low pressure and the high pressure over the west central Atlantic. The low pressure is Disturbance number 1 that the National Hurricane Center is giving a 50 percent or medium probability of development within the next 48 hours. Currently this is the wave that is located at about 12 north 52 west. It will cross the ABC islands Tuesday night and south of the local area on Wednesday. Regardless of development we will actually have drier air with Saharan dust and better winds--possibly as much as 15-25 mph on Wednesday. Although some low level showers are possible less are expected Wednesday than occurred today. This drier air at 700 mb continues into Thursday, even while patches of moisture at lower levels move through the area to bring late night and early morning showers--mainly over eastern Puerto Rico and around the U.S. Virgin Islands. Better moisture arrives ahead of the next wave Thursday evening. The next wave is now Disturbance number 2, but it is only given a 20 to 30 percent chance of development during the period. Hence the main effect will be to bring the area better moisture as it rides northeast of Puerto Rico and the U.S. Virgin Islands into the long term period. LONG TERM...Fri thru Wed /issued 509 AM AST Mon Jul 17 2017/ An area of disturbed weather monitored by the National Hurricane Center will likely move northeast of the region on Fri-Sat. Moisture in the periphery of this disturbance will bring scattered showers over Puerto Rico and the U.S. Virgin Islands late Friday into Saturday. Conditions will remain somewhat moist and unstable during the weekend and early next week...favoring scattered showers at times. AVIATION...VFR will predominate at all TAF sites except TJMZ where SHRA/TSRA over station will cause MVFR cigs/vsbys. Brief MVFR conditions also likely over isolated areas of western PR and downstream from El Yunque during SHRA/TSRA development to last btwn till arnd 17/21Z with areas of mtn obscurations. Winds will increase area-wide next 24 hrs beginning in TNCM/TKPK with sustained winds at the sfc greater than 15 kt begg as early as 18/18Z in TNCM/TKPK/TISX/TIST/TJSJ/TJBQ. Max winds arnd FL100 E-ESE incrg to 25 kt by 18/18Z. MARINE....Seas will be up to 6 feet with 15-20 knot winds through Tuesday night. As a tropical wave/area of low pressure approaches the eastern Caribbean, seas may increase up to 8 feet across the offshore waters on Wednesday. Small craft advisories likely depending on the development of the wave. && .PRELIMINARY POINT TEMPS/POPS... SJU 79 90 79 90 / 40 30 10 10 STT 80 88 79 88 / 40 40 20 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && UPDATE/NEAR TERM...OM
Hazardous weather outlook, Jul 17, 4:31 AM CDT, 22 hours 48 minutes before
Perspectivas sobre condiciones peligrosas del tiempo Servicio Nacional de Meteorologia San Juan PR 412 AM AST lunes 17 de julio de 2017 AMZ710>745-PRZ001>013-180815- San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central-Interior Central-Ponce y Vecindad-Noroeste- Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques- Aguas cercanas y lejanas a la costa del Atlantico y Caribe- 412 AM AST lunes 17 de julio de 2017 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...Hoy y Esta Noche .Tronadas...Existe una probabilidad de tronadas con fuertes lluvias y vientos en rafagas breves esta tarde a traves de porciones del oeste y noroeste de Puerto Rico. .Inundaciones...Fuertes lluvias podrian resultar en inundaciones urbanas y de riachuelos a traves del oeste y noroeste de Puerto Rico. .Viento...Vientos sostenidos de 20-24 MPH se esperan a traves de las aguas costeras del Caribe y del Atlantico. .Corrientes Marinas...Existe un riesgo moderado de corrientes marinas para las playas del norte, suroeste y sureste de Puerto Rico y las playas del sur de Vieques. .Calor...Indice de calor entre 102 y 107 F es posible a traves de las areas costeras. .Dias dos a siete...martes a domingo Aguaceros y tronadas sobre el interior y oeste de Puerto Rico podrian resultar en inundaciones urbanas y de riachuelos cada dia durante la tarde. Un riesgo moderado de corrientes marinas se espera a traves de las playas del norte y sureste durante los proximos dias. Se espera que una onda tropical llegue a la region para mediados de la semana, aumentando la actividad de aguaceros y tronadas. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion generalizada de observadores, sin embargo, se exhorta a los observados a reportar inundaciones y corrientes marinas a la oficina del Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-180815- San Tomas, San John e islas adyacentes-Santa Cruz- Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 412 AM AST lunes 17 de julio de 2017 Esta perspectiva sobre las condiciones del tiempo peligrosas es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...Hoy y Esta noche .Viento...Vientos sostenidos de 20-24 MPH se esperan a traves de las aguas costeras del Caribe. .Corrientes Marinas...Existe un riesgo moderado de corrientes marinas para Santa Cruz. .Dias dos a siete...martes a domingo Se espera un riesgo moderado de corrientes marinas mayormente para Santa Cruz durante los proximos dias. Se espera que una onda tropical llegue a la region para mediados de la semana, aumentando la actividad de aguaceros y tronadas. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion generalizada de observadores, sin embargo, se exhorta a los observados a reportar corrientes marinas a la oficina del Servicio Nacional de Meteorologia en San Juan.
Nearby
Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.